# SDR REXA2021082500609

- Difficulty date: August 1, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036067001F00
- Condition: Corroded
- Location: Bs 1088 S24l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1088.00 HAS MULTIPLE SPOTS OF CORROSION FROM STGR 24L TO 24R. - REPAIRED FRAME SECTOR FROM F.S.1088, 25L-25R IAW CRJ 900 SRM 53-00-06-201-001-A03. WVAC EMP STAMP # 750 MTC
